# SDR N6WA2013021004

- Difficulty date: February 10, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 25,610 hours, 18,616 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Unknown
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT & RT RUDDER TRIM FULL DEFLECTION AFTER ON E-CLICK OF RUDDER TRIM INPUT.  OPS CHECKED GOOD IAW AMM 27-22-00.  OK TO RETURN TO SERVICE.
